# SDR SWIA202161641

- Difficulty date: August 30, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL DRAIN HOLE AT WS148.019 FWD FASTENER HOLE HAS VISUAL DAMAGE IN THE UPPER SIDE EGDE OF THE BORE INSIDE THE FUEL TANK.     (C-CHECK RO 10/07/2021)   REPAIRED RH WING FUEL DRAIN HOLE AT WS 148.019 FWD FASTENER HOLE  IAW REO 601R-57-21-3513 REV. -- DATED  2021-09-21. COMPLETED AND ATTAHED SKYWEST STRUCTURAL MAJOR REPAIR TASK 51-900-1003-SKY AND 337. NO WEIGHT CHANGE.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
